# SDR ASAA2017011119531

- Difficulty date: January 11, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 49,354 hours, 19,170 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 146A8123U6
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER AFT CARGO DOOR SCUFF PLATES , WEB, CORRODED. DOT ATTACHED.  ACFT GROUNDED. REMOVED CORROSION AND FOUND TO BE  OUT OF LIMITS IAW SRM 53-60-15-1A-1, REMOVED WEB IAW SRM 51-40-02, LOCATED AND DRILLED THE WEB IAW SRM 51-40-05 AND DWG 146A8340 REV -, INSTALLED THE WEB IAW SRM 51-40-05 AND DWG 146A8340 REV- AND SRM 51-40-02.
